# SDR DLM88091113

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 59,768 hours, 46,991 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGED METALIZED ON RUDDER BOTH SIDES WAS FOUND RUDDER WAS REPAIRED IAW SRM 51-70-1AD PARAGRAPH 23
